Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Lexapro

Anonymous
Posted by Anonymous
  • 9 Replies
Hello everyone. I just started lexapro 10mg two days ago. And I am sick !! I have a migraine,severe nausea and every muscle in my body hurts. Has anyone felt these symptoms before with lexapro ? Do they stop ? I take it at night. Should I take it in the morning instead ? Just looking for some personal reviews on lexapro.
Posted by Anonymous on Oct. 25, 2013 at 12:19 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
matreshka
by Ruby Member on Oct. 25, 2013 at 12:21 PM
1 mom liked this

do you normally suffer from migraines? I would call your doctor.

Anonymous
by Anonymous 1 - Original Poster on Oct. 25, 2013 at 12:23 PM
No I don't
lyrick24
by Ruby Member on Oct. 25, 2013 at 12:37 PM
That sounds like you could be having an allergic reaction. I would notify my Dr asap.
rhodaj
by rho on Oct. 27, 2013 at 3:09 AM

I would call your dr. I take lexapro and never had those symptoms and this is the 2nd time I have been on it. I also take mine at night before bed. 

lucy164
by Peggy on Oct. 27, 2013 at 4:03 PM

maybe he could put you on neurontin.  My migraines never came back after i took it.

B3autiful_Hat3
by on Oct. 27, 2013 at 9:57 PM

 Nope..Lexapro helped me. I took it in the morning tho. Didn't have any side effects.

Anonymous
by Anonymous 1 - Original Poster on Oct. 27, 2013 at 10:01 PM
I stopped taking it and within a day I felt much better. I don't respond well to Meds. I'm like this with birth control too. Whatever the side effects I usually get them !!!!
Serenitymom
by Bronze Member on Oct. 27, 2013 at 11:00 PM

I loved being on lexapro when my depression was bad, I dont think I had these side effects, definitally talk to your doctor!

meshawmama
by on Oct. 27, 2013 at 11:05 PM

That does not sound like a normal side effect/reaction at all.  I would stop taking it and call your doc asap.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN